# SDR FDEA202405290896

- Difficulty date: May 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246810219
- Condition: Gouged
- Location: Rt Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SPOILER I/B JACK RIB LOWER BOLT HOLE FOUND GOUGE. ACCOMPLISHED THE REINFORCING REPAIR AT RH WING #4 SPOILER JACK RIB I.A.W FEDEX EA NO:   T6-5740-T0379401 A P1, SEQ NO:001243, WRI: 57409746, TITLE: WINGS- ATTACH FITTINGS-RH WING   #4 SPOILER JACK RIB AT STA ABX 103.775 AND ABX 112.525-BEAM ATTACHMENT HOLE   REINFORCEMENT REPAIR-SRM, THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100
